The asymptotic behavior of the solution of a singularly perturbed problem that is connected with the penalty function method
Differencialʹnye uravneniâ, Tome 17 (1981) no. 9, pp. 1574-1580
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_9_a3,
author = {V. Ya. Glizer and M. G. Dmitriev},
title = {The asymptotic behavior of the solution of a singularly perturbed problem that is connected with the penalty function method},
journal = {Differencialʹnye uravneni\^a},
pages = {1574--1580},
year = {1981},
volume = {17},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_9_a3/}
}
TY - JOUR AU - V. Ya. Glizer AU - M. G. Dmitriev TI - The asymptotic behavior of the solution of a singularly perturbed problem that is connected with the penalty function method JO - Differencialʹnye uravneniâ PY - 1981 SP - 1574 EP - 1580 VL - 17 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_9_a3/ LA - ru ID - DE_1981_17_9_a3 ER -
%0 Journal Article %A V. Ya. Glizer %A M. G. Dmitriev %T The asymptotic behavior of the solution of a singularly perturbed problem that is connected with the penalty function method %J Differencialʹnye uravneniâ %D 1981 %P 1574-1580 %V 17 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1981_17_9_a3/ %G ru %F DE_1981_17_9_a3
V. Ya. Glizer; M. G. Dmitriev. The asymptotic behavior of the solution of a singularly perturbed problem that is connected with the penalty function method. Differencialʹnye uravneniâ, Tome 17 (1981) no. 9, pp. 1574-1580. http://geodesic.mathdoc.fr/item/DE_1981_17_9_a3/